MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Masui. The Japanese journal of anesthesiology · 2011

[Case of sublingual hematoma following difficult laryngoscopy in a patient on anticoagulant therapy].

Watanabe Tatsunori, Fujiwara Takashi, Toyama Misa, Mochida Takashi, Watanabe Ippei

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 61-year-old man receiving anticoagulant therapy after the aortic valve replacement underwent emergency surgery for acute appendicitis. Although the patient was intubated with difficulty, no immediate complications were evident after extubation. On the evening of the first postoperative day he complained of a sore throat, difficulty in swallowing and dysphonia. The swelling of the tongue with right-side predominance and the swelling of the right neck were observed. The right-sided sublingual hematoma was confirmed by CT. The symptoms improved with steroid administration. The possibility of airway obstruction due to hematoma of the tongue should be considered in patients on anticoagulant therapy.

Для цитирования: Watanabe Tatsunori, Fujiwara Takashi, Toyama Misa, Mochida Takashi, Watanabe Ippei. [Case of sublingual hematoma following difficult laryngoscopy in a patient on anticoagulant therapy].. Masui. The Japanese journal of anesthesiology. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.